# SDR ASOA2016012014404

- Difficulty date: January 20, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 29,308 hours, 20,830 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT FLOORBEAM AT RBL 45 AND FS 280.00.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01.  COMPLIED WITH EC/TC REO 670-53-00-390 AND REO 670-53-00-390, REV DATED 01/22/2014.
